# SDR AALA202404116049

- Difficulty date: April 4, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 62,738 hours, 37,901 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D5347651720200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMP[ARTMENT SHEAR TIE CLIP AT FR 55 BETWEEN S42L AND S43L. REPLACED SHEAR TIE CLIP PER SRM 51-72-11.
